# SDR YENA201912090697

- Difficulty date: December 9, 2019
- Submitted: December 12, 2019
- Operation: Air carrier
- Aircraft: N198JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000021
- Aircraft time: 38,342 hours, 24,744 cycles
- System (JASC): 3140 · Central Computers
- Part: Processor
- Part number: 70265421901
- Part serial: 04062050
- Condition: Failed
- Location: Mau3
- Part time: 36,656 hours, 23,684 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FT # 2019, ORH-FLL. EMERGENCY DECLARED. DIVERTED TO JFK. AVN MAU 1A FAIL AND ASSOCIATED CAS MESSAGES; R & R MAU 1 NIC 1 IAW AMM 31-41-04. OPS CHK OK AT THIS TIME. RESET GENERIC IO MAU 1 AND BCM.
